MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE ENFLATE TRANSCAROTID RX BALLOON DILATATION CATHETER; CATHETER, PERCUTANEOUS

SILK ROAD MEDICAL ENROUTE ENFLATE TRANSCAROTID RX BALLOON DILATATION CATHETER; CATHETER, PERCUTANEOUS
Model Number SR-5535-BC
Medical Device Problem Codes Material Integrity Problem (2978); Failure to Deflate (4060)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 07/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the enflate balloon would not deflate, resulting in additional intervention.An enroute enflate transcarotid rx balloon dilatation catheter was selected for use in the left sided transcarotid artery revascularization (tcar) procedure.During removal, the enflate balloon would not deflate and caused a dissection in the internal carotid artery (ica).The physician used a stiff wire to puncture the balloon and removed it out through the enroute arterial sheath.The dissection was treated with a planned stent.Additionally, it was also reported that upon removal, the shaft of the enflate balloon was split in half.

Brand Name
ENROUTE ENFLATE TRANSCAROTID RX BALLOON DILATATION CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22730904
Report Number2124215-2025-50051
Device Sequence Number13009258
Product Code LIT
UDI-Device Identifier00811311021024
UDI-Public(01)00811311021024(17)280326(10)466110
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSR-5535-BC
Device Catalogue NumberSR-5535-BC
Device Lot Number0000466110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Initial Report FDA Received Date08/06/2025
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale
Patient RaceWhite